[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Dancer needs help



I'm not an athelete, but maybe a quick insulin injection might help.
chris
T1 82 Disetronic 99

Linda Matychak wrote:
> 
> My daughter has been on the disetronic H-tron pump for almost 2 years, and
> >is doing well. My problem is this. She is a dancer, and she has been
> >disconnecting for dance classes (not more than 2 hrs. at a time). Now that
> >she has turned 12, she has become more serious about her dancing. She wants
> >to do a program this summer that is dancing from 9am to 3pm (with a 45min.
> >break for lunch). 5 days a week. This is very strenuous, and you can't wear
> >the pump while dancing. It gets in the way. I know she sould connect and
> >give herself insulin during the day, but during a trail (3 hrs.dancing),
> her
> >BG was only 85 after 2 1/2 hours. I didn't feel good about having her bolus
> >when she was that low. Needless to say her next BG after 1/2 hour more of
> >dancing was over 300. ( I realize she went high because her liver probably
> >kicked in with glucagon) I need to hear from someone who is eather a
> dancer,
> >gymnist or does VERY strenuous athletic activity for long periods of time.
> >Thank you for taking time to read this. Linda M
> >
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml